# SDR DALA2016012600597

- Difficulty date: January 26, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 33,437 hours, 22,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTS IN THE CEILING BETWEEN ROWS 1-16 OF THE CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK AT SEAT ROW 10 AND THE OPERATIONAL CHECK WAS GOOD.
